MathSciNet Relay Station
MathSciNet bibliographic data
MR2249549 90C35 (52B12 54F50)
Rubinstein, J. H.; Weng, J.; Wormald, N. Approximations and lower bounds for the length of minimal Euclidean Steiner trees. J. Global Optim. 35 (2006), no. 4, 573–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement